RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2008, Volume 63, Issue 6(384), Pages 163–164 (Mi umn9255)  

This article is cited in 1 scientific paper (total in 1 paper)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

On the joint distribution of $\sup(B_s-\mu s)$ and $\inf(B_s-\nu s)$ for Brownian motion $B_s$

M. V. Zhitlukhin

M. V. Lomonosov Moscow State University

DOI: https://doi.org/10.4213/rm9255

Full text: PDF file (326 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2008, 63:6, 1154–1155

Bibliographic databases:

MSC: Primary 60J65; Secondary 60G40
Presented: Д. В. Трещев
Accepted: 27.10.2008

Citation: M. V. Zhitlukhin, “On the joint distribution of $\sup(B_s-\mu s)$ and $\inf(B_s-\nu s)$ for Brownian motion $B_s$”, Uspekhi Mat. Nauk, 63:6(384) (2008), 163–164; Russian Math. Surveys, 63:6 (2008), 1154–1155

Citation in format AMSBIB
\Bibitem{Zhi08}
\by M.~V.~Zhitlukhin
\paper On the joint distribution of $\sup(B_s-\mu s)$ and $\inf(B_s-\nu s)$ for Brownian motion~$B_s$
\jour Uspekhi Mat. Nauk
\yr 2008
\vol 63
\issue 6(384)
\pages 163--164
\mathnet{http://mi.mathnet.ru/umn9255}
\crossref{https://doi.org/10.4213/rm9255}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2492777}
\zmath{https://zbmath.org/?q=an:1185.60092}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2008RuMaS..63.1154Z}
\elib{http://elibrary.ru/item.asp?id=20423414}
\transl
\jour Russian Math. Surveys
\yr 2008
\vol 63
\issue 6
\pages 1154--1155
\crossref{https://doi.org/10.1070/RM2008v063n06ABEH004583}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000267769700012}
\elib{http://elibrary.ru/item.asp?id=13574830}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-65649141965}


Linking options:
  • http://mi.mathnet.ru/eng/umn9255
  • https://doi.org/10.4213/rm9255
  • http://mi.mathnet.ru/eng/umn/v63/i6/p163

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. G.H.o Choe, K.H.wan Koo, “Probability of multiple crossings and pricing of double barrier options”, The North American Journal of Economics and Finance, 2014  crossref  isi  scopus
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:387
    Full text:94
    References:29
    First page:16

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019